# SDR DALA2018102206193

- Difficulty date: October 21, 2018
- Submitted: October 22, 2018
- Operation: Air carrier
- Aircraft: N956DL
- Make and model: Doug MD-88
- Aircraft serial: 49887
- Aircraft time: 74,714 hours, 55,910 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Condition: Faulty
- Location: Window Heat
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

SHIP 0956 - WHILE ON APPROACH INTO ATL, THE COCKPIT NOTICED AN ELECTRICAL SMELL AND THIN SMOKE FROM THE LEFT WINDSHIELD HEAT TERMINAL. THE WINDSHIELD ANTI-ICE WAS TURNED OFF AND THE ODOR AND LIGHT SMOKE IMMEDIATELY DISSIPATED. CORRECTIVE ACTION: MAINTENANCE REPLACED THE CAPTAINS WINDSHIELD, HEAT CONTROLLER, AND TERMINAL HARDWARE PER THE MAINTENANCE MANUAL.  (LP 5352102)
